Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 768573, 19 pages
http://dx.doi.org/10.1155/2010/768573
Research Article

Applications of an Extended ( 𝐺 / 𝐺 ) -Expansion Method to Find Exact Solutions of Nonlinear PDEs in Mathematical Physics

1Mathematics Department, Faculty o f Science, Zagazig University, Zagazig, Egypt
2Mathematics Department, Faculty o f Science, Taif University, P.O. Box 888, El-Taif, Saudi Arabia

Received 10 December 2009; Accepted 16 June 2010

Academic Editor: Gradimir V. Milovanović

Copyright © 2010 E. M. E. Zayed and Shorog Al-Joudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and P. A. Clarkson, Solitons, Nonlinear Evolution Equations and Inverse Scattering, Cambridge University Press, Cambridge, 1991. View at Zentralblatt MATH · View at MathSciNet
  2. A. Bekir and A. Boz, “Exact solutions for nonlinear evolution equations using Exp-function method,” Physics Letters. A, vol. 372, no. 10, pp. 1619–1625, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Calogero and A. Degasperis, “Nonlinear evolution equations solvable by the inverse spectral transform. II,” Nuovo Cimento. B. Serie 11, vol. 39, no. 1, pp. 1–54, 1977. View at Google Scholar · View at MathSciNet
  4. E. G. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters. A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Guo and Y. Zhou, “The extended (G/G)-expansion method and its applications to the Whitham-Broer-Kaup-like equations and coupled Hirota-Satsuma KdV equations,” Applied Mathematics and Computation, vol. 215, no. 9, pp. 3214–3221, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J.-H. He and X.-H. Wu, “Exp-function method for nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 30, no. 3, pp. 700–708, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J.-Q. Mei and H.-Q. Zhang, “New types of exact solutions for a breaking soliton equation,” Chaos, Solitons and Fractals, vol. 20, no. 4, pp. 771–777, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. R. Miura, Backlund Transformation, Springer, Berlin, Germany, 1978.
  9. C. Rogers and W. F. Shadwick, Bäcklund Transformations and Their Applications, vol. 161 of Mathematics in Science and Engineering, Academic Press, New York, NY, USA, 1982. View at MathSciNet
  10. Sirendareji, “A new auxiliary equation and exact traveling wave solutions of nonlinear equations,” Physics Letters. A, vol. 356, pp. 124–130, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Sirendaoreji, “Exact travelling wave solutions for four forms of nonlinear Klein-Gordon equations,” Physics Letters. A, vol. 363, no. 5-6, pp. 440–447, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Tian, K. Zhao, and Y.-T. Gao, “Symbolic computation in engineering: application to a breaking soliton equation,” International Journal of Engineering Science, vol. 35, no. 10-11, pp. 1081–1083, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. L. Wang, “Solitary wave solutions for variant Boussinesq equations,” Physics Letters. A, vol. 199, no. 3-4, pp. 169–172, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. L. Wang, X. Li, and J. Zhang, “The (G/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics,” Physics Letters. A, vol. 372, no. 4, pp. 417–423, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A.-M. Wazwaz, “Compactons, solitons and periodic solutions for some forms of nonlinear Klein-Gordon equations,” Chaos, Solitons and Fractals, vol. 28, no. 4, pp. 1005–1013, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. Y. Wu and J. E. Zhang, “On modeling nonlinear long waves,” in Mathematics Is for Solving Problems, P. Cook, V. Roytburd, and M. Tulin, Eds., pp. 233–249, SIAM, Philadelphia, Pa, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  17. Zhenya Yan, “Abundant families of Jacobi elliptic function solutions of the (G/G)-dimensional integrable Davey-Stewartson-type equation via a new method,” Chaos, Solitons and Fractals, vol. 18, no. 2, pp. 299–309, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Yan and H. Zhang, “New explicit solitary wave solutions and periodic wave solutions for Whitham-Broer-Kaup equation in shallow water,” Physics Letters. A, vol. 285, no. 5-6, pp. 355–362, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Yomba, “The modified extended Fan sub-equation method and its application to the (2+1)-dimensional Broer-Kaup-Kupershmidt equation,” Chaos, Solitons and Fractals, vol. 27, no. 1, pp. 187–196, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  20. E. Yusufoglu, “New solitary solutions for the MBBM equations using Exp-function method,” Physics Letters. A, vol. 372, pp. 442–446, 2008. View at Publisher · View at Google Scholar
  21. Y.-B. Zhou and C. Li, “Application of modified (G/G)-expansion method to traveling wave solutions for Whitham-Broer-Kaup-like equations,” Communications in Theoretical Physics, vol. 51, no. 4, pp. 664–670, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  22. E. M. E. Zayed, “The (G/G)-expansion method and its applications to some nonlinear evolution equations in the mathematical physics,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 89–103, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. E. M. E. Zayed and K. A. Gepreel, “The (G/G)-expansion method for finding traveling wave solutions of nonlinear partial differential equations in mathematical physics,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 013502, 12 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. M. E. Zayed, H. A. Zedan, and K. A. Gepreel, “On the solitary wave solutions for nonlinear Euler equations,” Applicable Analysis, vol. 83, no. 11, pp. 1101–1132, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. M. E. Zayed and A.-J. Shorog, “Applications of an improved (G/G)-expansion method to nonlinear PDEs in mathematical physics,” in Proceedings of the International Conference of Numerical Analysis and Applied Mathematics (ICNAAM '09), vol. 1168 of AIP Conference, pp. 371–376, The American Institute of Physics, 2009. View at Publisher · View at Google Scholar
  26. H. Zhang, “New application of the (G/G)-expansion method,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, pp. 3220–3225, 2009. View at Publisher · View at Google Scholar
  27. S.-L. Zhang, B. Wu, and S.-Y. Lou, “Painlevé analysis and special solutions of generalized Broer-Kaup equations,” Physics Letters. A, vol. 300, no. 1, pp. 40–48, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. S. Zhang, L. Dong, J.-M. Ba, and Y.-N. Sun, “The (G/G)-expansion method for nonlinear differential-difference equations,” Physics Letters. A, vol. 373, no. 10, pp. 905–910, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  29. İ. Aslan, “Discrete exact solutions to some nonlinear differential-difference equations via the (G/G)-expansion method,” Applied Mathematics and Computation, vol. 215, no. 8, pp. 3140–3147, 2009. View at Publisher · View at Google Scholar · View at MathSciNet